Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi

I m into 1.5 months of accutane, first it was 40mg now it is 80mg after 1 month.

i take

2mg Biotin-1 pill morning/night

400 I u Vit E-2 pills morning/night

High Strength B+C vit combo pill

Zinc 50mg

every day,

and basically, my acne has really done not much it isnt clearing or really getting a lot better

it is a little better not much still really red, my lips are pretty dry and skin a bit red (shaving area)

my acne wasnt ever terrible just annoyingly persistant

do any of these pills make accutane less affective/shall I come off any

please can any1 post, I need some advise , i wanna see some immprovement atleast

cheers

Will :doubt:

Link to comment
Share on other sites

I don't think those supplements affect the effectiveness of accutane - but you shouldn't ask that here, because that is a technical question that none of us are really qualified to answer. Ask your pharmacist or doctor. You don't have to wait until your next appointment, just use your phone.

On the other hand, why are you taking all that stuff? I'm not aware of any evidence that supplements like that help acne. Did your doctor tell you to take them with your accutane? Does he/she even know you're self-treating with this stuff while you're being treated with accutane.

When I took accutane, I was told to stop all other things I was doing for acne, and the accutane worked great. What did your doctor tell you?

Link to comment
Share on other sites

I'm on 4 month course and was breaking out throughout mate, sadly. I had periods where my skin looked better but then would break out again and it's still the case. I just want to come off the medication now and let my skin get back to normal.

Link to comment
Share on other sites

Zoilo, did you take anything at all with accuntane?, when did you see results/be happy with your skin, and they are not for acne, but for less side effects/stop hair loss

Spillett, did you take anything else with the accuntane??

cheers guys

Will

Link to comment
Share on other sites

Zoilo, did you take anything at all with accuntane?, when did you see results/be happy with your skin, and they are not for acne, but for less side effects/stop hair loss

Spillett, did you take anything else with the accuntane??

cheers guys

Will

Link to comment
Share on other sites

lol yer I didnt mean to spell it like that...... maybe it was one of those "Freudian slips" lol

cheers, and btw my vit e intake is 400 in total, I meant 100 4 times a day, it reads wrong

cheers

Link to comment
Share on other sites

Zoilo, did you take anything at all with accuntane?, when did you see results/be happy with your skin, and they are not for acne, but for less side effects/stop hair loss

Will

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×